# SDR SWAA030591

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 51,106 hours, 44,847 cycles
- Engine: Ge CFM56*
- Engine time: 31,240 hours, 27,960 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 856436
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING DESCENT,THRUST LEVERS RETARDED, HEARD LOUD BANGING NOISE FROM NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
